# SDR USAA2010102992448

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR 6284624 - EXCESSIVE PLAY ON LEFT ELEVATOR HINGE FITTING NR 3.  REPLACED LEFT ELEVATOR HINGE FITTING NR 3 IAW A320 AMM 55-16-42.
